# SDR REXA200900131

- Difficulty date: December 10, 2009
- Submitted: December 10, 2009
- Operation: Air carrier
- Aircraft: N8501F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7501
- Aircraft time: 20,556 hours, 17,561 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO INCH CRACK FOUND WITH EDDY CURRENT AT SEMI PRESSURE BULKHEAD FRAME CAP-ANGLE BEND RADIUS AT FS 559 TO BL 18.00 DURING 16 K INSPECTION.
